Archiv der Mathematik

, Volume 23, Issue 1, pp 292–298 | Cite as

Fix point theorems in metric spaces

  • Tudor Zamfirescu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Edelstein, On fixed and periodic points under contractive mappings. J. London Math. Soc.37, 74–79 (1962).Google Scholar
  2. [2]
    R. Kannan, Some results on fixed points. Bull. Calcutta Math. Soc.60, 71–76 (1968).Google Scholar
  3. [3]
    R. Kannan, Some results on fixed points II. Amer. Math. Monthly76, 405–408 (1969).Google Scholar
  4. [4]
    S. P. Singe, Some theorems on fixed points. Yokohama Math. J.18, 23–25 (1970).Google Scholar

Copyright information

© Birkhäuser Verlag 1972

Authors and Affiliations

  • Tudor Zamfirescu
    • 1
  1. 1.Mathematisches Institut der Universität Dortmund46 Dortmund

Personalised recommendations